# SDR CALA2017012000131

- Difficulty date: January 17, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 88,057 hours, 11,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W33313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AND ONE EXISTING BLEND OUT FOUND ON THE EXISTING DOUBLER OUTER SKIN AT BS680 STR-29R. A DENT WAS CLOSE TO EXISTING DENT LP-3305951. EXISTING DBLR REMOVED AND NEW DOUBLER INSTALLED PER SRM 53-00-01, REPAIR-7, HFEC INSP CARRIED OUT AND NO OTHER DMG NOTED WITHIN 21 INCHES OF RADIUS FROM THE REPAIR. REPEAT INSP PER SRM 53-00-01, REPAIR-7, TABLE-204.
